# SDR 2005FA0000461

- Difficulty date: March 18, 2005
- Submitted: March 31, 2005
- Operation: General aviation
- Aircraft: N4146T
- Make and model: Piper PA-28-181
- Aircraft serial: 2843168
- Engine: Lyc O360A4M
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Stop Pin
- Part number: 62F1
- Condition: Worn
- Location: Throttle Body
- Component: Carburetor
- Component part number: MA45105193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUDENT PILOT REPORTED THROTTLE WOULD NOT ADVANCE BEYOND IDLE.  FOUND CARBURETOR BINDKING INTERNALLY.  DISASSEMBLED CARBURETOR AND FOUND AIR METERING PIN STOP PIN WORN WHICH ALLOWED AIR METERING PIN TO EXTEND BEYOND NORMAL RANGE AND JAM BETWEEN STOP PIN AND ACTUATING ARM ON PUMP LEVER ASSEMBLY.  (K)
